Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 16, NWS Albuquerque, NM

April 15, 20164 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 15, 2016, 3:52 AM MDT for 4 counties in New Mexico. It took effect at Apr 15, 2016, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2016, 3:52 AM MDT (09:52 UTC)
In effect from
Apr 15, 2016, 1:00 PM MDT
Expired
Apr 15, 2016, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.9 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
3288 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

732 
WWUS85 KABQ 150952
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 AM MDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT FOR PORTIONS OF THE RIO GRANDE
VALLEY AND THE HIGH PLAINS OF EAST CENTRAL NEW MEXICO DUE TO
STRONG WINDS...LOW HUMIDITY AND ABUNDANT INSTABILITY...

.AS AN UPPER LEVEL LOW APPROACHES NEW MEXICO FROM THE NORTHWEST
EXPECT STRONG WIND AND LOW HUMIDITY TO IMPACT SOCORRO/VALENCIA
COUNTIES AS WELL AS PORTIONS OF THE EASTERN PLAINS WEST OF THE
SURFACE DRYLINE. THE ATMOSPHERE SHOULD BE UNSTABLE WITH UNUSUALLY
HIGH MIXING HEIGHTS...HAINES 5 VALUES AND ABOVE NORMAL
TEMPERATURES ACROSS THE AFOREMENTIONED AREAS. RECENT RAINFALL MAY
HAVE MITIGATED FIRE DANGER RATINGS IN THE SHORT TERM BUT GRASS
FUELS CAN DRY OUT QUICKLY.

NMZ106-108-152130-
/O.UPG.KABQ.FW.A.0021.160415T1900Z-160416T0200Z/
/O.NEW.KABQ.FW.W.0016.160415T1900Z-160416T0200Z/
MIDDLE RIO GRANDE VALLEY-EAST CENTRAL PLAINS-
352 AM MDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...CRITICAL FIRE WEATHER WILL BE POSSIBLE OVER
  THE MIDDLE RIO GRANDE VALLEY OF NEW MEXICO AND ALSO PORTIONS OF
  THE EAST CENTRAL HIGH PLAINS OF THE STATE THIS AFTERNOON AND
  INTO THE EARLY EVENING.

* 20 FOOT WINDS...SUSTAINED FROM THE SOUTH SOUTHWEST AT 25 TO 35 
  MPH WITH OCCASIONAL GUSTS OF 45 AND 50 MPH. 

* RELATIVE HUMIDITY...DROPPING TO 10 TO 15 PERCENT IN THE MID TO
  LATE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
1 follow-up statement
328 
WWUS85 KABQ 152059
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT FOR SOCORRO COUNTY PORTIONS OF THE
RIO GRANDE VALLEY AND PORTIONS OF THE HIGH PLAINS SOUTH OF
INTERSTATE 40 DUE TO STRONG WINDS...LOW HUMIDITY AND ABUNDANT
INSTABILITY...

.STRONG WIND...LOW HUMIDITY AND ABUNDANT INSTABILITY LINES UP THE
MOST ACROSS THE LOWLANDS OF SOCORRO COUNTY AS WELL AS THE HIGH
PLAINS SOUTH OF INTERSTATE 40. CRITICAL FIRE WEATHER CONDITIONS
WILL CONTINUE THROUGH SUNSET BEFORE IMPROVING.

NMZ106-108-160200-
/O.CON.KABQ.FW.W.0016.000000T0000Z-160416T0200Z/
MIDDLE RIO GRANDE VALLEY-EAST CENTRAL PLAINS-
259 PM MDT FRI APR 15 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* AREA AND TIMING...LOWLANDS OF SOCORRO COUNTY AS WELL AS THE HIGH
  PLAINS AREAS SOUTH OF INTERSTATE 40 THROUGH EARLY EVENING. 

* 20 FOOT WINDS...SUSTAINED FROM THE SOUTH SOUTHWEST AT 25 TO 35
  MPH WITH OCCASIONAL GUSTS BETWEEN 40 TO 50 MPH.

* RELATIVE HUMIDITY...DROPPING TO 10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:50 AM MDT, 2 minutes earlier.

Area forecast discussion, Apr 15, 3:50 AM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MDT FRI APR 15 2016

.SYNOPSIS...

WINDS WILL BE SOMEWHAT STRONGER TODAY...AS A SLOW AND ERRATICALLY
MOVING UPPER STORM SYSTEM DESCENDS INTO THE GREAT BASIN AND TOWARDS
NEW MEXICO. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS
AFTERNOON THROUGH THE MIDDLE RIO GRANDE VALLEY AND OVER THE EAST
CENTRAL PLAINS. LOW LEVEL MOISTURE WILL SLOSH BACK AND FORTH INTO
THE EASTERN PLAINS...SETTING UP POTENTIAL FOR SHOWERS AND STORMS
OVER A LARGE PORTION OF NORTHERN AND CENTRAL NEW MEXICO TODAY
THROUGH THE WEEKEND. LOOK FOR POTENTIAL FOR SEVERE STORMS IN THE FAR
EASTERN PLAINS LATE TODAY AND TONIGHT...ALONG WITH SIGNIFICANT
MOUNTAIN SNOW...PRIMARILY ACROSS THE NORTHERN MOUNTAINS...WITH
LESSER AMOUNTS ALONG THE CONTINENTAL DIVIDE TONIGHT THROUGH SUNDAY.
TEMPERATURES WILL BEGIN TO COOL OVER THE WEST TODAY AND AREAWIDE
SATURDAY THANKS TO A COLD FRONT PLUNGING SOUTHWARD INTO THE STATE.
HIGHS WILL REMAIN BELOW AVERAGE SUNDAY THROUGH TUESDAY BEFORE
RECOVERING. UNSETTLED WEATHER WILL PERSIST INTO NEXT TUESDAY OR
WEDNESDAY BEFORE A RIDGE OF HIGH PRESSURE RETURNS TO THE SOUTHERN
ROCKIES.

&&

.DISCUSSION...

PREVIOUSLY DISCRETE AND LEADING BAND OF CLOUDS DETECTED ON SATELLITE
IMAGERY PRODUCED SOME RADAR ECHOES AND SPRINKLES OVER THE NORTHERN
MOUNTAINS LATE THURSDAY EVENING BUT HAVE GENERALLY DISSIPATED AT THE
MOMENT. HIGHER DEW POINTS HAVE RETURNED TO THE ERN PLAINS OVERNIGHT...
WITH LOWER 50S STRETCHING FROM HOBBS TO CLOVIS AND 40S THROUGH THE
PECOS VALLEY. GUIDANCE STILL SHOWS THE POTENTIAL FOR PATCHY FOG THIS
MORNING ALONG THE ERN BORDER SO KEPT IT IN THE WX GRIDS ALTHOUGH
TRIMMED IT BACK SLIGHTLY.

INTERESTINGLY...SHORT TERM MODELS HOLD THE SFC TROF ALONG THE PECOS
VALLEY THIS AFTERNOON BUT MIX OUT DEW POINTS TO NEAR THE TX BORDER...
AND GENERATE A LINE OF CONVECTION JUST TO OUR EAST. THE NAM12 IS ALSO
MUCH FARTHER EAST THAN IT HAS BEEN CONCERNING INSTABILITY AND LOW LEVEL
MOISTURE.  LCL WRF HOLDS THE DEEPER MOISTURE A BIT FARTHER WEST SLIGHTLY
INTO NM. APPREHENSIVE THE UPPER LOW WILL DIG FARTHER SOUTH TODAY THAN
MODELS CURRENTLY THINK AS EVIDENCED BY THE SPEED MAX ON SAT IMAGERY OVER
SRN NV. THEREFORE SHIFTED THE POTENTIAL FOR STG/SEVERE STORMS SLIGHTLY
WESTWARD...BUT THIS WILL HAVE TO BE MONITORED. OTHERWISE...WINDS LOOK
TO BE STRONG ENOUGH OVER PORTIONS OF THE EAST AND SOUTH TO HOIST A
WIND ADVISORY.

ACCUMULATING SNOW STILL LOOKS PROMISING FOR THE NORTHERN MOUNTAINS
AS WELL AS THE CONTDVD AREA AND CHUSKA MTS OF WESTERN NM LATER TONIGHT
THROUGH SATURDAY MORNING BEFORE TEMPERATURES WARM ENOUGH TO RAISE
SNOW LEVELS. POPULATED QPF VALUES RATHER HEFTY...BUT SNOW RATIOS
NOT SO MUCH INITIALLY. TAKEN OVER A PERIOD THROUGH SUNDAY OR MONDAY...
THE PEAKS OF THE SANGRE DE CRISTO AND SAN JUANS MAY SEE 1 TO 2 FEET
OF SNOW. BUT SINCE SNOW LEVELS RISE AND FALL SUFFICIENTLY...DECIDED TO
KEEP THE WINTER HIGHLIGHTS MORE DEFINITIVE TIME WISE. THEREFORE AN INITIAL
WINTER WEATHER ADVY WILL BE ISSUED FOR THE SAN JUAN...JEMEZ AND SANGRE
DE CRISTO MTS FOR LATE THIS EVENING THRU MIDDAY SATURDAY. LATER SHIFTS
CAN ADD THE CHUSKA/CONTDVD ZONES IF JUDGED NECESSARY.

MODELS IN TERRIBLE DISARRAY REGARDING THE SPEED OF THE INCOMING COLD
FRONT SATURDAY. ECMWF GUIDANCE IS 20 DEG COLDER THAN OTHERS FOR THE
CLAYTON HIGH TEMPERATURE. CONSEQUENTLY WINDS ARE OUT OF WHACK AS WELL...
THEY COULD BE GUSTY FROM THE NORTH OR GUSTY FROM THE SOUTH. DECIDED TO
TAKE THE MIDDLE ROAD AND TRIMMED HIGHS BACK FROM INHERITED MAX T GRID.

BY SATURDAY NIGHT...POTENTIAL FOR SEVERE STORMS SHOULD BE FINISHED...BUT
UNSETTLED WX WITH CONTINUING SNOW ACCUMULATIONS FOR THE HIGHER TERRAIN
WILL BE THE RULE INTO SUNDAY AT LEAST. SHOWERY WX WILL BE FOUND MONDAY
AND TUESDAY AS LOBES OF ENERGY ROTATE OVER NORTHERN AND EASTERN NM...
THOUGH AREAL COVERAGE SHOULD WANE WITH TIME. BY NEXT THURSDAY THE UPPER
RIDGE WILL FINALLY RECLAIM THE SOUTHERN ROCKIES.

&&

.FIRE WEATHER...

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED IN SOME PARTS OF THE
FORECAST AREA TODAY...

A VERY TRICKY AND CHAOTIC WEATHER SCENARIO IS IN STORE FOR TODAY
WITH A WIDE GAMUT OF WEATHER ELEMENTS LITTERING THE FORECAST. AS HAS
BEEN DISCUSSED REPEATEDLY THIS WEEK...THE DRYLINE HAS INDEED BEEN
ADVANCING WESTWARD INTO NM EARLY THIS MORNING. THIS IS BOOSTING RH
RECOVERIES IN THE FAR EASTERN PLAINS. THERE IS HIGH ANTICIPATION ON
HOW THIS FEATURE WILL EVOLVE INTO THE AFTERNOON WITH SUBSTANTIAL
CONSEQUENCES EMANATING FROM ITS LOCATION. THE UPPER LOW THAT HAS
TAKEN A DIVE SOUTHWARD OUT OF THE PACIFIC NORTHWESTERN STATES IS
POISED TO BE IN AZ BY THIS AFTERNOON. A STOUT 120KT JET ON THE BACK
SIDE OF THIS COULD CAUSE THE LOW TO DIG FARTHER SOUTH THAN WHAT
MODELS ARE CURRENTLY INDICATING...AND THIS WOULD HAVE A DIRECT
CORRELATION TO HOW FAR WEST THE DRYLINE AND THE PARENT LEE SIDE
SURFACE LOW/TROUGH SET UP. HAVE BUILT TODAYS FORECAST WITH THE
DRYLINE JUST A HAIR WEST OF THE NM-TX/OK BORDER. EXPECT A VERY SHARP
GRADIENT OF DEWPOINTS...VERY DRY TO THE WEST OF THE DRYLINE...VERY
MOIST EAST OF IT WITH SIMILAR RH TRENDS. FOR LOCALES WEST OF THE
DRYLINE...THIS WOULD SPELL CRITICAL RH FOR MUCH OF THE CENTRAL HIGH
PLAINS AND TO AN EXTENT EVEN IN PORTIONS OF THE NORTHEASTERN PLAINS.
SOME CAVEATS WOULD INCLUDE EXTENSIVE CLOUD COVER NORTH OF THE
INTERSTATE 40 CORRIDOR...POTENTIALLY DAMPENING THE AFTERNOON DRYING
TREND SOME. IT SHOULD ALSO BE REITERATED THAT THE DRYLINE WILL ACT
AS A FOCAL POINT FOR THUNDERSTORM DEVELOPMENT NEAR THE TX BORDER
WITH STRONG/SEVERE CELLS POSSIBLE THIS AFTERNOON/EVENING. DEVELOPING
PRECIPITATION WILL ALSO FILL IN OVER NORTHWESTERN NM...AND COOLER
TEMPERATURES WILL SPILL INTO WESTERN NEW MEXICO.

AS IF THE MOISTURE/CLOUD/PRECIP PICTURE WASN/T COMPLICATED
ENOUGH...THE WINDS WILL ALSO BE A CONCERN TODAY. THE SOUTHWESTERLY
WINDS ALOFT WILL CONTINUE TO STRENGTHEN AHEAD OF THE UPPER LOW...AND
SUFFICIENT MOMENTUM IN THE WELL-MIXED BOUNDARY LAYER WILL ENABLE
WINDY CONDITIONS TO SPREAD...PRIMARILY ACROSS THE SOUTHERN AND
EASTERN TIERS OF ZONES. AT LEAST 3 TO 6 HOURS OF CRITICAL WINDS
APPEAR TO COINCIDE WITH CRITICAL RH OVER THE RIO GRANDE VALLEY SOUTH
OF INTERSTATE 40...AND ALSO IN THE EAST CENTRAL PLAINS ON THE DRY
SIDE OF THE DRYLINE. HAINES INDICES THAT WERE SPIT OUT BY THE
FORECAST MODELS ALMOST SEEM UNDERCOOKED IN THESE CRITICAL AREAS AND
NOT NECESSARILY REFLECTIVE OF THE STEEP TEMPERATURE LAPSE
RATES...BUT NONETHELESS VALUES OF 5 ARE PRESENTLY IN THERE. ALL THIS
TO SAY THAT THE FIRE WEATHER WATCH FOR FWZ 106 AND FWZ 108 WILL BE
UPGRADED TO A RED FLAG WARNING.

AFTER TODAY CRITICAL FIRE WEATHER CONDITIONS WILL TAKE A SABBATICAL.
WITH THE UPPER LOW CROSSING INTO NEW MEXICO INTO SATURDAY...THE
PATTERN WILL SHAPE UP TO BE A COOLER ONE WITH ELEVATED CHANCES FOR
WETTING PRECIPITATION AND HIGH MOUNTAIN SNOW. THE DRYLINE IS STILL
EXPECTED TO MOSTLY SHIFT EAST INTO TX SATURDAY...EXCEPT IN NORTHEAST
NM WHERE HIGHER MOISTURE COULD SYNC UP WITH BACKING WINDS AND A
NEARBY FRONT TO THE NORTH. THE WIND FORECAST WILL BE QUITE
CHALLENGING INTO SATURDAY NIGHT AS THE FRONT SPILLS INTO THE NORTH
CENTRAL TO NORTHEASTERN ZONES...EVENTUALLY SLIDING PAST THE CENTRAL
MOUNTAIN CHAIN BEFORE DAWN SUNDAY. A GAP/CANYON WIND WILL LIKELY
ENSUE WITH ACCELERATED GUSTS.

THE UPPER LOW STILL APPEARS TO EXHIBIT SOME SHAKY AND ERRATIC MOTION
INTO SUNDAY...MONDAY...AND TUESDAY. HOWEVER...THE MOTION DOES APPEAR
TO BE VERY SLOW WITH A CLOSE ENOUGH PROXIMITY TO NM TO KEEP COOLER
TEMPERATURES AND PRECIPITATION GOING IN THE FORECAST. THIS WILL KEEP
CRITICAL FIRE WEATHER ON HOLD.

52

&&

.AVIATION
06Z TAF CYCLE AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH W
CENTRAL NM FROM THE NW ON FRIDAY. THE LOW WILL DRAW A MOIST RETURN
FLOW OUT OF THE SE INTO SE AND EVENTUALLY E CENTRAL NM LATE TONIGHT
WITH LOW CLOUDS AND MVFR/IFR CONDITIONS ALONG AND E OF THE PECOS
RIVER AND ALONG AND S OF THE CAPROCK FROM EARLY TO MID MORNING. KROW
WILL PROBABLY BE ON THE EDGE OF THIS CLOUD SHIELD...SO CONFIDENCE IS
ONLY MODERATE THAT THEY WILL EXPERIENCE A LOWER FLIGHT CATEGORY.
KTCC COULD EXPERIENCE LOW CLOUDS...BUT CURRENT THINKING IS THAT
DOWNSLOPE FLOW OFF THE CAPROCK SHOULD KEEP THEM AT BAY. THE UPPER
LOW WILL ALSO STEER STRONGER WINDS OVER THE AREA ON FRIDAY...AND A
STOUT LEE TROUGH WILL DEVELOP...INDUCING STRONG SW SFC WINDS IN MOST
PLACES. TS/SHRA WILL DEVELOP ACROSS NW AND N CENTRAL PARTS OF THE
FORECAST AREA ON FRIDAY AFTN AND EVENING AS THE LOW APPROACHES NM.
FURTHER...THERE IS A SLIGHT RISK THAT THE DRYLINE WILL TRIGGER SOME
SEVERE TS ACROSS FAR EASTERN COUNTIES DURING THE AFTN...THEN THEY
SHOULD QUICKLY SHIFT E OF THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  36  54  33 /  40  50  50  30
DULCE...........................  61  32  50  23 /  60  60  60  40
CUBA............................  61  30  49  28 /  50  40  50  50
GALLUP..........................  63  28  49  27 /  20  40  50  30
EL MORRO........................  61  28  47  25 /  20  40  60  40
GRANTS..........................  66  32  50  28 /  20  30  50  30
QUEMADO.........................  67  32  51  29 /  20  30  50  40
GLENWOOD........................  74  37  62  35 /  10   5  20  20
CHAMA...........................  55  29  44  21 /  60  70  70  50
LOS ALAMOS......................  64  35  48  29 /  40  40  50  40
PECOS...........................  65  34  51  29 /  30  50  50  40
CERRO/QUESTA....................  62  33  47  23 /  40  60  60  50
RED RIVER.......................  56  28  40  19 /  50  70  70  60
ANGEL FIRE......................  59  29  43  21 /  50  70  60  60
TAOS............................  64  34  49  24 /  30  50  50  40
MORA............................  64  33  47  26 /  40  50  50  50
ESPANOLA........................  71  39  56  31 /  30  30  40  30
SANTA FE........................  67  35  53  29 /  30  40  40  40
SANTA FE AIRPORT................  70  36  55  31 /  20  30  40  30
ALBUQUERQUE FOOTHILLS...........  70  40  55  36 /  20  20  30  30
ALBUQUERQUE HEIGHTS.............  74  43  58  39 /  10  20  30  30
ALBUQUERQUE VALLEY..............  75  43  59  39 /  10  20  20  30
ALBUQUERQUE WEST MESA...........  74  41  58  37 /  20  20  30  30
LOS LUNAS.......................  76  43  60  38 /  10  20  20  30
RIO RANCHO......................  73  41  57  36 /  20  20  30  30
SOCORRO.........................  78  45  61  38 /  10  10  20  20
SANDIA PARK/CEDAR CREST.........  68  36  52  31 /  20  30  40  40
TIJERAS.........................  69  38  53  33 /  20  30  30  40
MORIARTY/ESTANCIA...............  72  36  55  31 /  10  20  20  30
CLINES CORNERS..................  68  35  53  30 /  20  20  20  20
GRAN QUIVIRA....................  72  40  55  32 /  10  10  20  20
CARRIZOZO.......................  74  45  59  35 /   5   5  10  10
RUIDOSO.........................  68  41  52  32 /  10   5  10  10
CAPULIN.........................  72  36  47  27 /  20  60  60  40
RATON...........................  73  38  49  29 /  20  50  60  40
SPRINGER........................  71  38  50  30 /  20  40  40  30
LAS VEGAS.......................  69  35  51  28 /  20  30  40  30
CLAYTON.........................  76  44  53  35 /  20  50  60  40
ROY.............................  74  40  55  32 /  10  40  40  30
CONCHAS.........................  79  47  60  38 /  10  30  30  20
SANTA ROSA......................  80  46  61  36 /   5  10  10  10
TUCUMCARI.......................  85  50  68  38 /  10  30  30  30
CLOVIS..........................  81  51  69  40 /  10  30  20  20
PORTALES........................  82  52  70  41 /  10  30  20  20
FORT SUMNER.....................  83  50  69  39 /   5  10  10  10
ROSWELL.........................  86  50  73  42 /   5  10   5  10
PICACHO.........................  79  47  65  37 /   5   5   5  10
ELK.............................  74  45  58  34 /   5   5   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES... NMZ106-108.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... NMZ508-509-520-523>540.

WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO NOON MDT
SATURDAY FOR THE FOLLOWING ZONES... NMZ510>515.

&&
Hazardous weather outlook, Apr 14, 4:11 AM MDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 AM MDT THU APR 14 2016

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
411 AM MDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG AND
EAST OF THE PECOS VALLEY FRIDAY AND FRIDAY NIGHT...WHERE LARGE
HAIL AND DAMAGING WINDS ARE POSSIBLE. ISOLATED STRONG TO SEVERE
STORMS ARE ALSO POSSIBLE SATURDAY OVER THE FAR EASTERN PLAINS. IN
ADDITION...GUSTY SOUTH TO SOUTHWEST WINDS TO AROUND 50 MPH ARE
ANTICIPATED FRIDAY AFTERNOON MAINLY SOUTH AND EAST...WHERE
POTENTIAL FOR A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS
EXISTS. THERE IS ALSO POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS
OVER THE HIGHER TERRAIN OF NORTH CENTRAL NEW MEXICO AND ALONG THE
CONTINENTAL DIVIDE FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY AND FRIDAY NIGHT ALONG
AND EAST OF THE PECOS RIVER VALLEY DUE TO SEVERE THUNDERSTORMS.

SPOTTERS ARE ENCOURAGED TO REPORT ADVERSE WEATHER THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N
M W X.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:48 AM MDTWind AdvisoryABQ16 hr
Apr 15, 4:15 AM MDTWinter Weather AdvisoryABQ32 hr
Apr 15, 1:33 PM MDTSpecial Weather StatementABQBernalillo27 min
Apr 15, 1:38 PM MDTSpecial Weather StatementABQRio Arriba37 min
Apr 15, 4:54 PM MDTSevere Thunderstorm WarningABQUnion51 min
Apr 15, 5:49 PM MDTSevere Thunderstorm WarningABQUnion41 min

Nearby

Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.